# SDR ABXA20241122232

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 103,174 hours, 46,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N744AX C-CHECK AT AIRBORNE (TAMPA), THE LH BULK CARGO DOOR SURROUND STRUCTURE, BEAR STRAP P/N 146T8220-1 BETWEEN STA 1395-1417 AND STR 33L HAS CORROSION. THE DAMAGE WAS REMOVED BY BLEND-OUT PROCESS. THE ORIGINAL THICKNESS IS 0.160 INCHES AND THE REMAINING MATERIAL IS 0.118 INCHES AFTER BLENDED PROCESS. THE BEAR STRAP DOUBLER IS FABRICATED FROM 2024-T3 AL ALLOY. THERE ARE NO REPAIRS AND/OR ALLOWABLE DAMAGE FOR THE SPECIFIC LOCATION IN THE 767-200 SRM. THEREFORE, FVCI WAS CONTACTED TO REQUEST PERMANENT REPAIR INSTRUCTIONS. THIS REA PROVIDES PERMANENT REPAIR INSTRUCTIONS FOR THE NOTED CONDITION AS APPROVED BY FVCI 8110-3.ACCOMPLISHED REPAIR ENGINEERING AUTHORIZATION REA # ABX-REA-5365-65336-00.
